Hives when i chew and im on a new medication

Patient

Q: So i have been chewing for about 2 years now, first grizzly and then Copenhagen for about a year. I hooked up with this girl who got hives when we kissed because i was chewing about 3 hours before that. she got better and i thought it was no big deal. The next day i was on a medication for ADHD that i am always on but they upped the dose. I used to take Concertia 54 mL and now i take concertia 72mL. I was fine all day until i went to the bathroom to chew and i looked up and i had hives all over my face and neck. Is this possible to develop an allergy to something i have been chewing for 2 years just over night? or is it just high blood sugar or something like that

Symptoms:  Hives
Doctor

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews